# SDR DL75K050691

- Difficulty date: November 9, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 21,644 hours, 9,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N323046
- Condition: Damaged
- Location: Bs 412 Str 26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGED THE FUSELAGE SKIN AT BS 412 AT STR 26L.  FACTORY PLUG WAS DISLODGED DURING REPAIR.  INSTALLED DOUBLERS PER ER/A 451519-14.
